# SDR AALA20170114005

- Difficulty date: January 14, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Part number: 69432326
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT CLOSURE PLATE AT BS 1016, RBL 40 IS CORRODED. REMOVED AND REPLACED THE PLATE IAW SRM 51-40-02.
